# SDR 98ZZZX662

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Input Pinion
- Part number: 900D1400528101
- Condition: Leaking
- Location: M/R Drive
- Part time: 333 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INPUT PINION LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
